# SDR SWAA091852

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 55,947 hours, 48,397 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2771
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SULFUR SMELL NOTED ON CLIMBOUT.  NO ABNORMAL INDICATIONS OR SMOKE NOTED.  ODOR STRONGEST AT ROW 4.  FLIGHT ATTENDANT NOTICED SIMILAR ODOR ON DESCENT.  REMOVED AND REPLACED GASPER FAN PER MM.
